Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 2, NWS Green Bay, WI

April 30, 2010Vilas County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Apr 30, 2010, 4:28 PM CDT for Vilas County, Wisconsin. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2010, 4:28 PM CDT (21:28 UTC)
Expired
Apr 30, 2010, 5:00 PM CDT
In force
32 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Vilas County, WI

The radar

The Marquette radar (KMQT), 151 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 12:23 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2010-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2010-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1240 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
307 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

381 
WUUS53 KGRB 302128
SVRGRB
WIC125-302200-
/O.NEW.KGRB.SV.W.0002.100430T2128Z-100430T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
428 PM CDT FRI APR 30 2010

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL VILAS COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 500 PM CDT

* AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 11 MILES EAST OF BOULDER
  JUNCTION...OR 13 MILES NORTHWEST OF EAGLE RIVER...AND MOVING
  NORTHEAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL 
VILAS COUNTY...WEST OF LAND O LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4612 8903 4590 8946 4590 8949 4605 8968
      4625 8965
TIME...MOT...LOC 2127Z 228DEG 51KT 4608 8937
WIND...HAIL 60MPH <.75IN

$$

EB
2 follow-up statements
349 
WWUS53 KGRB 302136
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
436 PM CDT FRI APR 30 2010

WIC125-302200-
/O.CON.KGRB.SV.W.0002.000000T0000Z-100430T2200Z/
VILAS WI-
436 PM CDT FRI APR 30 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL VILAS
COUNTY UNTIL 500 PM CDT...

AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 13 MILES WEST OF PHELPS...OR 14 MILES
NORTH OF EAGLE RIVER...MOVING NORTHEAST AT 60 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL 
VILAS COUNTY FROM NEAR SAYNER TO CONOVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4612 8903 4590 8946 4590 8949 4605 8968
      4625 8965
TIME...MOT...LOC 2134Z 228DEG 51KT 4615 8926
WIND...HAIL 60MPH <.75IN

$$

EB
176 
WWUS53 KGRB 302153
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
453 PM CDT FRI APR 30 2010

WIC125-302201-
/O.EXP.KGRB.SV.W.0002.000000T0000Z-100430T2200Z/
VILAS WI-
453 PM CDT FRI APR 30 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN VILAS COUNTY WILL
EXPIRE AT 500 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS AND BRIEF HEAVY RAIN ARE STILL POSSIBLE WITH 
THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM CDT.

LAT...LON 4612 8903 4590 8946 4590 8949 4605 8968
      4625 8965
TIME...MOT...LOC 2151Z 228DEG 51KT 4631 8900

$$

EB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 2:39 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Apr 30, 2:39 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
239 PM CDT FRI APR 30 2010

.SHORT TERM...TONIGHT/SATURDAY. STORMS ORGANIZED ALONG AND NEAR
THE FRONTAL BOUNDARY WORKING TOWARD THE AREA LATE TODAY. SVR
CONVECTION DEVELOPING ON NOSE OF H8 MOISTURE WITH SURFACE
DEWPOINTS INCREASING IN THE SLY FLOW OVER THE AREA. ONGOING
SEVERE AND TOR WATCHES ISSUED EARLIER AND MAINLY ISSUED WITH
RESPECT TO SHEARED ENVIRONMENT...UPPER JET OVER THE REGION AND
CLEAR SKIES OVER THE REGION.  DID ADD A DIMINISHING TREND TO THE
FORECAST LATER TONIGHT OVER FAR WESTERN AREAS. EXPECT THE PCPN TO
BE SCOURED OUT BY SAT MORNING FOLLOWED BY A BREEZY OR WINDY DAY.
EXPECT DECREASING CLOUDS WITH TEMPS RISING TO NEAR NORMAL LEVELS.

.LONG TERM...SATURDAY NIGHT THROUGH NEXT FRIDAY. A COUPLE OF PCPN
CHCS DURING THIS PERIOD. FIRST IS DURING THE PERIOD SATURDAY NIGHT
INTO SUNDAY AS A SURFACE WAVE RIDES ALONG THE FRONTAL BOUNDARY AND
INCREASING BAROCLINIC ZONE. HOWEVER OF MORE IMPORTANCE IS THE
UPPER COUPLET JET REGION SO WILL INCREASE POPS DURING THIS PERIOD.
NAM AND GFS MORE HAVE BECOME MORE AGGRESSIVE WITH THIS FEATURE.

FOR THE MONDAY INTO TUESDAY PERIOD..MODELS HAVE BEEN CONSISTENT
WITH SLIDING ANOTHER COOL FRONT OVER THE GREAT LAKES REGION FROM
THE UPPER LOW DRIFTING OVER THE NORTHERN GREAT LAKES. TIMING IS
OF ISSUE BUT APPEARS WEAK.

BETTER AGREEMENT WITH A MORE SIG COOL FRONT SLIDING OVER THE AREA
AROUND TUESDAY AS THE UPPER JET SAG SOUTH INTO THE REGION. ADDED
TSRA TO THE FORECAST FOR THE MENTIONED DYNAMICS. GLANCE AT THE
ECMWF SLOWS THIS FRONT DOWN AND ANTICIPATE LATER SHIFTS WILL NEED
TO ADJUST THE TIMING OF THIS FEATURE THIS WEEKEND.

FLOW BECOMES MORE ZONAL AS THE UPPER SYSTEM DEPARTS TO THE
NORTHEAST AND THE SURFACE HIGH BUILDS IN. SOME DIFFERENCE WITH THE
MDM RANGE PROGS WITH ANOTHER S/W PASSING OVER LATE NEXT WEEK. THE
THE 12Z ECMWF CONSIDERABLY BACKED OFF FROM THE MORE WET 00Z ECMWF
SOLUTION FOR THAT PERIOD.

&&

.AVIATION...WIDEPSPREAD CONVECTION WILL AFFECT THE AREA THIS
AFTERNOON INTO THIS EVENING BEFORE DIMINISHING LATER TONIGHT FROM
WEST TO EAST. WIND GUSTS TO 30 KNOTS POSSIBLE ON SATURDAY.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

RE/TH
Hazardous weather outlook, Apr 30, 1:39 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
139 PM CDT FRI APR 30 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-011845-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
139 PM CDT FRI APR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED ACROSS PORTIONS OF CENTRAL...
NORTH CENTRAL AND NORTHEAST WISCONSIN FOR THE REMAINDER OF THE
AFTERNOON AND EARLY THIS EVENING. DAMAGING WINDS AND LARGE HAIL
WILL BE THE MAIN THREAT WITH THESE STORMS. A TORNADO IS ALSO
POSSIBLE. SEVERE THUNDERSTORM AND TORNADO WATCHES ARE IN EFFECT
FOR MOST OF NORTH CENTRAL AND NORTHEAST WISCONSIN THROUGH EARLY
THIS EVENING.

GUSTY SOUTHERLY WINDS ARE EXPECTED THIS AFTERNOON ACROSS
NORTHEAST WISCONSIN NOT ASSOCIATED WITH THE THUNDERSTORM
ACTIVITY. WINDS COULD GUST TO 40 MPH AT A FEW LOCATIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND
THIS EVENING.

LMZ521-522-541>543-011845-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
139 PM CDT FRI APR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT...FOR STRONG SOUTHEAST TO
SOUTH WINDS AND HIGH WAVES. THUNDERSTORMS WITH STRONG WINDS WILL
POSE A THREAT TO BOATERS LATE THIS AFTERNOON INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG SOUTHWEST WINDS AND HIGH WAVES WILL CREATE PROLONGED
CONDITIONS HAZARDOUS TO SMALL CRAFT THROUGH SATURDAY EVENING.

ECKBERG

In the hours before

Special weather statement, Apr 30, 2:38 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
238 PM CDT FRI APR 30 2010

WIZ005-010-018-030-035-036-302045-
VILAS-ONEIDA-LINCOLN-MARATHON-WOOD-PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...TOMAHAWK...
WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
238 PM CDT FRI APR 30 2010

AT 236 PM...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM
PHILLIPS TO 25 MILES WEST OF MARSHFIELD...TO 20 MILES EAST OF LA
CROSSE. THE LINE OF THUNDERSTORMS WAS MOVING TO THE NORTHEAST
AROUND 60 MPH. THE THUNDERSTORMS WILL MOVE INTO WESTERN LINCOLN...
WESTERN MARATHON AND WOOD COUNTIES BY 310 PM...AND THEN REACH
EASTERN LINCOLN...EASTERN MARATHON AND PORTAGE COUNTIES BETWEEN
340 PM AND 415 PM. SOME OF THE STRONGER THUNDERSTORMS WILL PRODUCE
WIND GUSTS OF 40 TO 50 MPH...AND SMALL HAIL UP TO A HALF INCH.
STAY TUNED FOR LATER STATEMENTS AND WARNINGS ON THIS LINE OF
THUNDERSTORMS IF THEY DO BECOME SEVERE.

ECKBERG
Special weather statement, Apr 30, 2:54 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
254 PM CDT FRI APR 30 2010

WIZ005-010-018-030-035-036-302100-
VILAS-ONEIDA-LINCOLN-MARATHON-WOOD-PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...TOMAHAWK...
WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
254 PM CDT FRI APR 30 2010

AT 253 PM...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM
PARK FALLS TO 10 MILES WEST OF MARSHFIELD...TO RICHLAND CENTER IN
SOUTHWEST WISCONSIN. THE LINE OF THUNDERSTORMS WAS MOVING TO THE
NORTHEAST AROUND 60 MPH. THE THUNDERSTORMS WILL MOVE INTO WESTERN
LINCOLN... WESTERN MARATHON AND WOOD COUNTIES BY 310 PM...AND THEN
REACH EASTERN LINCOLN...EASTERN MARATHON AND PORTAGE COUNTIES
BETWEEN 340 PM AND 415 PM. SOME OF THE STRONGER THUNDERSTORMS WILL
PRODUCE WIND GUSTS AROUND 50 MPH...AND LARGE HAIL UP TO AN INCH.
THE STRONGEST STORM WILL ENTER NORTHWEST LINCOLN AND SOUTHWEST
ONEIDA COUNTY AROUND 315 PM. STAY TUNED FOR LATER STATEMENTS AND
WARNINGS ON THIS LINE OF THUNDERSTORMS IF THEY DO BECOME SEVERE.

ECKBERG
Local storm report, Apr 30, 3:23 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
323 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND GST     MARSHFIELD              44.66N 90.16W
04/30/2010  M36 MPH          WOOD               WI   ASOS

&&
Special weather statement, Apr 30, 3:35 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CDT FRI APR 30 2010

WIZ005-302145-
VILAS-
INCLUDING THE CITY OF...EAGLE RIVER
335 PM CDT FRI APR 30 2010

AT 325 PM...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
FROM IRONWOOD...SOUTHWARD TO NEAR MERRILL TO WISCONSIN RAPIDS.
THE LINE OF THUNDERSTORMS WAS MOVING TO THE NORTHEAST AROUND
60 MPH. THE SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS VILAS
COUNTY THROUGH 500 PM. SOME OF THE STRONGER STORMS COULD
PRODUCE WIND GUSTS TO AROUND 40 MPH...SMALL HAIL AND LOCALLY
HEAVY RAIN. STAY TUNED FOR LATER STATEMENTS AND WARNINGS ON
THIS LINE OF THUNDERSTORMS IF THEY DO BECOME SEVERE.

WIZ030-035-036-302145-
MARATHON-WOOD-PORTAGE-
INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT
335 PM CDT FRI APR 30 2010

AT 325 PM...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM
WESTERN MARATHON COUNTY TO NEAR WISCONSIN RAPIDS. THE LINE OF
THUNDERSTORMS WAS MOVING TO THE NORTHEAST AT 60 MPH. THE
THUNDERSTORMS WILL ARRIVE IN WAUSAU...MOSINEE...STEVENS POINT
BY 345 PM...RINGLE AROUND 350 PM...BEVENT AND HOGARTY AROUND
355 PM. SOME OF THE STRONGER THUNDERSTORMS WILL PRODUCE WIND
GUSTS OF 45 TO 50 MPH...SMALL HAIL UP TO A HALF INCH. THIS
LINE OF THUNDERSTORM WILL ALSO PRODUCE BRIEF HEAVY RAIN AND
CAUSE PONDING OF WATER ON AREA ROAD WAYS. STAY TUNED FOR LATER
STATEMENTS AND WARNINGS ON THIS LINE OF THUNDERSTORMS IF THEY DO
BECOME SEVERE.

WIZ011-012-019-020-031-037-045-302145-
FOREST-FLORENCE-LANGLADE-MENOMINEE-SHAWANO-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...CRANDON...ANTIGO...KESHENA...WAUTOMA
335 PM CDT FRI APR 30 2010

SHOWERS AND THUNDERSTORMS ACROSS THE WESTERN HALF OF WISCONSIN
WILL CONTINUE TO OVERSPREAD FOREST...FLORENCE...LANGLADE...
MENOMINEE...SHAWANO...WAUPACA AND WAUSHARA COUNTIES THROUGH
530 PM. SOME OF THE STRONGER STORMS COULD PRODUCE GUSTY WINDS...
SMALL HAIL AND BRIEF HEAVY RAIN. STAY TUNED FOR LATER STATEMENTS
AND WARNINGS ON THIS LINE OF THUNDERSTORMS IF THEY DO BECOME
SEVERE.

WIZ013-021-022-038>040-048>050-073-074-302145-
NORTHERN MARINETTE-NORTHERN OCONTO-DOOR-OUTAGAMIE-BROWN-KEWAUNEE-
WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
335 PM CDT FRI APR 30 2010

SHOWERS AND THUNDERSTORMS ACROSS THE WESTERN HALF OF WISCONSIN
WILL MOVE INTO MARINETTE...OCONTO...DOOR...OUTAGAMIE...BROWN...
KEWAUNEE...WINNEBAGO...CALUMET...MANITOWOC...AND KEWAUNEE COUNTIES
BETWEEN 5 PM AND 7 PM. SOME OF THE STRONGER STORMS COULD PRODUCE
GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAIN. STAY TUNED FOR
LATER STATEMENTS AND WARNINGS ON THIS LINE OF THUNDERSTORMS IF
THEY DO BECOME SEVERE.

ECKBERG
Special weather statement, Apr 30, 4:17 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
417 PM CDT FRI APR 30 2010

WIZ005-010>012-018-019-302230-
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
417 PM CDT FRI APR 30 2010

AT 415 PM...SHOWERS AND THUNDERSTORMS WERE MOVING ACROSS VILAS...
ONEIDA...FOREST...FLORENCE...LINCOLN AND LANGLADE COUNTIES. SOME
OF THE STRONGER STORMS WILL PRODUCE BRIEF HEAVY AND GUSTY WINDS
OF 30 TO 40 MPH. THE SHOWERS AND THUNDERSTORMS WERE MOVING TO THE
NORTHEAST AROUND 60 MPH. THE SHOWERS AND THUNDERSTORMS SHOULD
TAPER OFF TO SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS BY 5 PM
ACROSS LINCOLN AND LANGLADE COUNTIES...AND BETWEEN 5 PM AND
630 PM ACROSS VILAS...ONEIDA...FOREST AND FLORENCE COUNTIES.
STAY TUNED FOR LATER STATEMENTS AND WARNINGS ON THIS LINE OF
THUNDERSTORMS IF THEY DO BECOME SEVERE OVER THE NEXT HOUR OR
TWO.

WIZ030-035-036-045-302230-
MARATHON-WOOD-PORTAGE-WAUSHARA-
INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
417 PM CDT FRI APR 30 2010

SHOWERS AND THUNDERSTORMS WILL DIMINISH TO SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS ACROSS MARATHON...WOOD...PORTAGE...AND
WAUSHARA COUNTIES BY 6 PM.

WIZ013-020>022-031-037>040-048>050-073-074-302230-
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON...
GREEN BAY...ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
417 PM CDT FRI APR 30 2010

SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE FOX CITIES...GREEN
BAY...BRILLION...MANITOWOC AND KEWAUNEE BY 515 PM. THE SHOWERS
AND STORMS WILL MOVE INTO DOOR COUNTY BY 6 PM. SOME OF THE
STRONGER STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL AND BRIEF
HEAVY RAIN.

ECKBERG
Special weather statement, Apr 30, 4:22 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
422 PM CDT FRI APR 30 2010

WIZ005-010-302215-
ONEIDA-VILAS-
422 PM CDT FRI APR 30 2010

...STRONG THUNDERSTORM NEAR SAYNER...

AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL VILAS COUNTY...NEAR SAYNER...MOVING
NORTHEAST AT 60 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  CONOVER BY 430 PM CDT...
  LAND O LAKES BY 435 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

EB

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 2:59 PM CDTSevere Thunderstorm WarningGRBLincoln, Oneida46 min
Apr 30, 5:19 PM CDTSevere Thunderstorm WarningGRBForest23 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.